RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1999, Volume 11, Number 12, Pages 105–112 (Mi mm1195)  

Computational methods and algorithms

On the convergence of explicit two-layer iterative procedure for the polymer theory integral equation

Yu. A. Kriksina, V. F. Tishkina, P. G. Khalaturb, A. R. Khokhlovc

a Institute for Mathematical Modelling, Russian Academy of Sciences
b Tver State University, Chemical and Biological Department
c M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The explicit two-layer iterative procedure convergence for integral equation of polymer theory with Percus–Yevick closure relation is studied. The investigation of the stability on the first approximation lays in the basis of the proof of the method convergence.

Full text: PDF file (750 kB)
UDC: 536.7
Received: 06.04.1999

Citation: Yu. A. Kriksin, V. F. Tishkin, P. G. Khalatur, A. R. Khokhlov, “On the convergence of explicit two-layer iterative procedure for the polymer theory integral equation”, Matem. Mod., 11:12 (1999), 105–112

Citation in format AMSBIB
\Bibitem{KriTisKha99}
\by Yu.~A.~Kriksin, V.~F.~Tishkin, P.~G.~Khalatur, A.~R.~Khokhlov
\paper On the convergence of explicit two-layer iterative procedure for the polymer theory integral equation
\jour Matem. Mod.
\yr 1999
\vol 11
\issue 12
\pages 105--112
\mathnet{http://mi.mathnet.ru/mm1195}


Linking options:
  • http://mi.mathnet.ru/eng/mm1195
  • http://mi.mathnet.ru/eng/mm/v11/i12/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:271
    Full text:94
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020